Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568060
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Decomps-Guilloux M. J. Bertin, M. Grandet-Hugot
Title: Pisot and Salem numbers
Additional book information: Birkh\"auser, Basel, 1992. ix + 291 pp., US$124.00. ISBN 3-7643-2648-4.

References [Enhancements On Off] (What's this?)

  • Gustave Choquet, $\theta $-fermés; $\theta $-chaînes et $\theta $-cycles (pour $\theta =3/2$), C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 1, 5–10 (French, with English summary). MR 610135
  • Jean-Pierre Kahane and Raphaël Salem, Ensembles parfaits et séries trigonométriques, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1301, Hermann, Paris, 1963 (French). MR 0160065
  • Yves Meyer, Algebraic numbers and harmonic analysis, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1972. North-Holland Mathematical Library, Vol. 2. MR 0485769
  • Charles Pisot, La répartition modulo 1 et les nombres algébriques, Ann. Scuola Norm. Super. Pisa Cl. Sci. (2) 7 (1938), no. 3-4, 205–248 (French). MR 1556807
  • -, Quelques aspects de la théorie des entiers algébriques, Sém. de Mathématiques Supérieures, Université de Montréal, 1963.
  • Raphaël Salem, Algebraic numbers and Fourier analysis, D. C. Heath and Co., Boston, Mass., 1963. MR 0157941

Review Information:

Reviewer: M. Mendes France
Journal: Bull. Amer. Math. Soc. 29 (1993), 274-278